Journal article icon

Journal article

Liouville theorems for the Navier-Stokes equations and applications

Actions


Authors


Nadirashvili, N More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Šverák, V More by this author
Journal:
Acta Mathematica
Pages:
1-23
Publication date:
2009
ISSN:
1871-2509
URN:
uuid:af6e728e-5df5-45ac-a83b-e805e45b3205
Source identifiers:
149169
Local pid:
pubs:149169

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP